Express Chemist Online Pharmacy
    Ultramol Soluble Tablets 32 - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Migraine > Ultramol Soluble Tablets 32
See Also: Period Pain ReliefParacetamolCodeine

Ultramol Soluble Tablets 32

Ultramol Soluble Tablets 32
 
Click on image to enlarge


Price: £3.95 (incl VAT)
 
 
Price: £3.95 (incl VAT)    
 
 
Ultramol Soluble Tablets for the relief of moderate to strong pain including: migraine, headache, rheumatic pain, period pain, toothache and neuralgia. Ultramol is also used for the relief of symptoms associated with colds, influenza and sore throat, including relief of feverishness.
  • Contains Paracetamol Ph.Eur 500mg, caffeine Ph.Eur 30mg and Codeine Phosphate Ph Eur.8mg.
  • Sodium content 362mg per tablet.
  • Not recommended for children under 12.
Dosage:
Adults dosage:
Two tablets up to four times a day if required.

Children over 12 dosage:
Two tablets up to four times a day if required

Directions of Use:
Tablets should be dissolved in water before swallowing.
Do not take more frequently than every 4 hours and do not exceed 4 doses in any 24 hour period



Product code: 3234176     Price: £3.95 (incl VAT)    
 
Return to the Pharmacy Medicines page
Return to the Migraine page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Ultramol Soluble Tablets 32 - Buy Online from Express Chemist UK Pharmacy

Migraine
Solpadeine
Migraleve
Kool n Soothe
4head




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.